Works matching DE "CONTINUATION methods"
Results: 969
MULTIPLE POSITIVE PERIODIC SOLUTIONS TO m-LAYER PERIODIC LOTKA-VOLTERRA NETWORK-LIKE MULTIDIRECTIONAL FOOD-CHAIN WITH HARVESTING TERMS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 71, doi. 10.1142/S0219530511001741
- By:
- Publication type:
- Article
Continuation methods for approximate large scale object sequencing.
- Published in:
- Machine Learning, 2019, v. 108, n. 4, p. 595, doi. 10.1007/s10994-018-5764-7
- By:
- Publication type:
- Article
A continuation method for computing the multilinear PageRank.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 4, p. 1, doi. 10.1002/nla.2432
- By:
- Publication type:
- Article
Continuation methods for nonnegative rank‐1 approximation of nonnegative tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 6, p. 1, doi. 10.1002/nla.2398
- By:
- Publication type:
- Article
Lanczos-type Methods for Continuation Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 1, p. 23, doi. 10.1002/(SICI)1099-1506(199701/02)4:1<23::AID-NLA96>3.0.CO;2-D
- By:
- Publication type:
- Article
Arclength Continuation Methods for the Investigation of Non-linear Oscillating Systems with the Concept of Non-linear Normal Modes.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 287, doi. 10.1002/pamm.201410131
- By:
- Publication type:
- Article
Adaptive Pseudo-Transient-Continuation-Galerkin Methods for Semilinear Elliptic Partial Differential Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 2005, doi. 10.1002/num.22177
- By:
- Publication type:
- Article
Topology optimization of fluid flow by using Integer Linear Programming.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 3, p. 1221, doi. 10.1007/s00158-021-02910-6
- By:
- Publication type:
- Article
Automatic penalty continuation in structural topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 6, p. 1205, doi. 10.1007/s00158-015-1277-1
- By:
- Publication type:
- Article
A parametric level-set approach for topology optimization of flow domains.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 41, n. 1, p. 117, doi. 10.1007/s00158-009-0405-1
- By:
- Publication type:
- Article
Meshless approximation combined with implicit topology description for optimization of continua.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 36, n. 4, p. 347, doi. 10.1007/s00158-007-0168-5
- By:
- Publication type:
- Article
Constructive Description of the Besov Classes in Convex Domains in ℂ.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 4, p. 573, doi. 10.1007/s10958-014-2064-z
- By:
- Publication type:
- Article
An Algorithm for the Solution of the Inverse Problem of the Theory of Shells.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 2, p. 192, doi. 10.1007/s10958-014-1783-5
- By:
- Publication type:
- Article
Effective codescent morphisms in locally presentable categories.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 770, doi. 10.1007/s10958-012-1032-8
- By:
- Publication type:
- Article
Plane problem of elasticity theory for anisotropic bodies with thin elastic inclusions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 1, p. 31, doi. 10.1007/s10958-012-0971-4
- By:
- Publication type:
- Article
Nonunique continuation for the Maxwell system.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 554, doi. 10.1007/s10958-012-0938-5
- By:
- Publication type:
- Article
Construction of an approximating function in the prefracture zone for a crack in an adhesive interlayer between two isotropic materials.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 2, p. 131, doi. 10.1007/s10958-012-0802-7
- By:
- Publication type:
- Article
Methods for estimating continuants.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 508, doi. 10.1007/s10958-012-0754-y
- By:
- Publication type:
- Article
Long spirals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 523, doi. 10.1007/s10958-011-0362-2
- By:
- Publication type:
- Article
Numerical calculation of unsteady MHD nanofluid flow across two fluctuating discs with chemical reaction and zero mass flux.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 3, p. 1, doi. 10.1002/zamm.202300001
- By:
- Publication type:
- Article
Numerical study of an electrically conducting hybrid nanofluid over a linearly extended sheet.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202200227
- By:
- Publication type:
- Article
A meshless collocation method on nonlinear analysis of functionally graded hyperelastic plates using radial basis function.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 2, p. 1, doi. 10.1002/zamm.202100216
- By:
- Publication type:
- Article
A GENERAL FRAMEWORK OF CONTINUATION METHODS FOR COMPLEMENTARITY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 945, doi. 10.1287/moor.18.4.945
- By:
- Publication type:
- Article
HOMOTOPY CONTINUATION METHODS FOR NONLINEAR COMPLEMENTARITY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 4, p. 754, doi. 10.1287/moor.16.4.754
- By:
- Publication type:
- Article
COMPUTATION OF SOLUTIONS TO NONLINEAR EQUATIONS UNDER HOMOTOPY INVARIANCE.
- Published in:
- Mathematics of Operations Research, 1977, v. 2, n. 1, p. 25, doi. 10.1287/moor.2.1.25
- By:
- Publication type:
- Article
On F<sub>s</sub> -supplemented primary subgroups of finite groups.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 1, p. 67
- By:
- Publication type:
- Article
ESSENTIAL WEAKLY MÖNCH TYPE MAPS AND CONTINUATION THEORY.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 779, doi. 10.24193/fpt-ro.2021.2.50
- By:
- Publication type:
- Article
A non-interior continuation method for second-order cone programming.
- Published in:
- Optimization, 2009, v. 58, n. 8, p. 965, doi. 10.1080/02331930701763421
- By:
- Publication type:
- Article
Symmetric standard elliptic integrals with two or three large parameters.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 6, p. 433, doi. 10.1080/10652460600741009
- By:
- Publication type:
- Article
Numerical simulation of stationary processes in glow discharge plasma.
- Published in:
- Technical Physics Letters, 2009, v. 35, n. 8, p. 725, doi. 10.1134/S1063785009080112
- By:
- Publication type:
- Article
Understanding Mathematical-based Language: A Case Study of the Chalcolithic Period, Proto-Elamite.
- Published in:
- International Journal of Visual Design, 2021, v. 15, n. 1, p. 51, doi. 10.18848/2325-1581/CGP/v15i01/51-69
- By:
- Publication type:
- Article
Real options with a double continuation region.
- Published in:
- Quantitative Finance, 2012, v. 12, n. 3, p. 465, doi. 10.1080/14697688.2010.484024
- By:
- Publication type:
- Article
The parametric continuation monad.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 5, p. 651, doi. 10.1017/S0960129515000328
- By:
- Publication type:
- Article
Share of current unmet need for modern contraceptive methods attributed to past users of these methods in India.
- Published in:
- 2021
- By:
- Publication type:
- journal article
CORRECTION OF THERMOGRAPHIC IMAGES BASED ON THE MINIMIZATION METHOD OF TIKHONOV FUNCTIONAL.
- Published in:
- Yugoslav Journal of Operations Research, 2022, v. 32, n. 3, p. 407, doi. 10.2298/YJOR211015026B
- By:
- Publication type:
- Article
QUANTIFICATION OF THE UNIQUE CONTINUATION PROPERTY FOR THE NONSTATIONARY STOKES PROBLEM.
- Published in:
- Mathematical Control & Related Fields, 2016, v. 6, n. 1, p. 27, doi. 10.3934/mcrf.2016.6.27
- By:
- Publication type:
- Article
Some local fixed point theorems and applications to open mapping principles and continuation results.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 3, p. 711, doi. 10.1007/s40065-021-00331-3
- By:
- Publication type:
- Article
A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators.
- Published in:
- International Journal of Computational Methods, 2019, v. 16, n. 4, p. N.PAG, doi. 10.1142/S0219876218430107
- By:
- Publication type:
- Article
A CONTINUATION METHOD AND ITS CONVERGENCE FOR SOLVING NONLINEAR EQUATIONS IN BANACH SPACES.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 4, p. -1, doi. 10.1142/S0219876213500217
- By:
- Publication type:
- Article
Failures for Consideration: Re‐Analysing Jurisdiction in Unjust Enrichment Claims.
- Published in:
- Modern Law Review, 2020, v. 83, n. 5, p. 1008, doi. 10.1111/1468-2230.12544
- By:
- Publication type:
- Article
Numerical Simulation of the Adhesive Contact between a Slightly Wavy Surface and a Half-Space.
- Published in:
- Journal of Adhesion Science & Technology, 2012, v. 26, n. 1-3, p. 331, doi. 10.1163/016942411X576527
- By:
- Publication type:
- Article
A Relative Entropy and a Unique Continuation Result for Ricci Expanders.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 10, p. 2613, doi. 10.1002/cpa.22086
- By:
- Publication type:
- Article
Unique Continuation at the Boundary for Harmonic Functions in C<sup>1</sup> Domains and Lipschitz Domains with Small Constant.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 2, p. 305, doi. 10.1002/cpa.22025
- By:
- Publication type:
- Article
Large‐Scale Analyticity and Unique Continuation for Periodic Elliptic Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 1, p. 73, doi. 10.1002/cpa.21958
- By:
- Publication type:
- Article
A typed lambda-calculus with first-class configurations.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 7, p. 1527, doi. 10.1093/logcom/exac062
- By:
- Publication type:
- Article
On the Sumudu Transform and Its Extension to a Class of Boehmians.
- Published in:
- ISRN Mathematical Analysis, 2014, p. 1, doi. 10.1155/2014/463901
- By:
- Publication type:
- Article
A New Existence Theory for Positive Periodic Solutions to a Class of Neutral Delay Model with Feedback Control and Impulse.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/695891
- By:
- Publication type:
- Article
Continuation Criterion for the 2D Liquid Crystal Flows.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/248473
- By:
- Publication type:
- Article
Preface to the topical issue on applied and nonlinear dynamics: Part II.
- Published in:
- GAMM Mitteilungen, 2023, v. 46, n. 2, p. 1, doi. 10.1002/gamm.202300011
- By:
- Publication type:
- Article
Continuation methods for lab experiments of nonlinear vibrations.
- Published in:
- GAMM Mitteilungen, 2023, v. 46, n. 2, p. 1, doi. 10.1002/gamm.202300009
- By:
- Publication type:
- Article